MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1157/13111687

Медицинская библиотека · Gastroenterologia y hepatologia · 2007

[Imatinib-induced toxic hepatitis: description of two cases and review of the literature].

Fuster Francisco, Medina Luis, Vallansot Rolando, Granell Miquel, Bruguera Miquel

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Imatinib is currently the treatment of choice in chronic myeloid leukemia. The use of this drug is safe, although some cases of imatinib-induced toxic hepatitis have been reported. We present 2 patients treated with this drug who developed acute anicteric hepatitis months after starting treatment. We also review 20 reports of individual cases to characterize imatinib-induced hepatitis. Imatinib-induced hepatitis has a variable latency period, frequently of several months. Half of the patients develop anicteric hepatitis and the clinical course is generally benign. A distinguishing feature of this entity is a transitory increase in transaminase levels in patients diagnosed with hepatitis in the weeks after treatment withdrawal. Resumption of imatinib use provokes hepatitis recurrence, which can be avoided by simultaneous prednisone administration.

Для цитирования: Fuster Francisco, Medina Luis, Vallansot Rolando, Granell Miquel, Bruguera Miquel. [Imatinib-induced toxic hepatitis: description of two cases and review of the literature].. Gastroenterologia y hepatologia. 2007. DOI: 10.1157/13111687.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.